首页    期刊浏览 2024年09月15日 星期日
登录注册

文章基本信息

  • 标题:Interval Reachability Analysis using Second-Order Sensitivity ⁎
  • 本地全文:下载
  • 作者:Pierre-Jean Meyer ; Murat Arcak
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2020
  • 卷号:53
  • 期号:2
  • 页码:1825-1830
  • DOI:10.1016/j.ifacol.2020.12.2344
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractWe propose a new approach to compute an interval over-approximation of the finite time reachable set for a large class of nonlinear systems. This approach relies on the notions of sensitivity matrices, which are the partial derivatives representing the variations of the system trajectories in response to variations of the initial states. Using interval arithmetics, we first over-approximate the possible values of the second-order sensitivity at the final time of the reachability problem. Then we exploit these bounds and the evaluation of the first-order sensitivity matrices at a few sampled initial states to obtain an over-approximation of the first-order sensitivity, which is in turn used to over-approximate the reachable set of the initial system. Unlike existing methods relying only on the first-order sensitivity matrix, this new approach provides guaranteed over-approximations of the first-order sensitivity and can also provide such over-approximations with an arbitrary precision by increasing the number of samples.
  • 关键词:KeywordsReachability analysismixed-monotonicitysensitivityinterval
国家哲学社会科学文献中心版权所有